# SDR HNAA0200005

- Difficulty date: January 17, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N926HA
- Make and model: Dhav DHC8102
- Aircraft serial: 114
- Aircraft time: 35,740 hours, 40,437 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Connector
- Part number: AE776L0804S
- Condition: Intermittent
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ISOLATION VALVE CAUTION LIGHT ILLUMINATED IN FLIGHT, QUANTITY AND PRESSURE GOOD.  REMOVED CANNON PLUG AND CLEANED CONTACTS.  BLED NUMBER 2 HYDRAULIC RESERVOIR AND SERVICED.  ON THE NEXT FLIGHT, NUMBER 2 ISOLATION VALVE CAUTION LIGHT ILLUMINATED.  NUMBER 2 SYSTEM QUANTITY AND PRESSURE REMAINED NORMAL.  FOUND CANNON PLUG ON RESERVOIR LEVEL SWITCH INTERMITTENT.  REPLACED CANNON PLUG.
